# SDR SWIA201025064

- Difficulty date: October 23, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 21,148 hours, 17,969 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT SPHERICAL BUSHING ASSEMBLY PITTED.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE AFT MOUNT SPHERICAL BUSHING ASSEMBLY.
